# SDR CA140206005

- Difficulty date: February 5, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 7,444 hours
- Engine: Lyc AEIO360A1B6
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Cable
- Part number: E24242370000
- Condition: Damaged
- Location: Steering
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ONE STEERING CABLE FOUND BROKEN, ONE FOUND FRAYED DURING UNSCHEDULED MAINTENANCE.
